# SDR ASAA2017021319804

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 35,344 hours, 10,755 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTF1175
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 31,925 hours, 9,748 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING START, NR 2 ENGINE, WITH START SWITCH IN "GRD" NO N2 ROTATION OBSERVED. STOP START.  ACFT GROUNDED. REMOVED AND REPLACED STARTER ASSY WITH NEW UNIT IAW AMM 80-11-01-000-801-F00/ 400-801-F00. GROUND VERIFICATION CHECKED NORMAL.
